Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 26, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Dec 15, 2006, 3:11 PM MST for 32 counties in North Dakota. It took effect at Dec 15, 2006, 5:00 PM MST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2006, 3:11 PM MST (22:11 UTC)
- In effect from
- Dec 15, 2006, 5:00 PM MST
- Expired
- Dec 16, 2006, 8:00 PM MST
- In force
- 27 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
5 follow-up statements
000 WWUS73 KBIS 160311 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 911 PM CST FRI DEC 15 2006 ...STRONG WINDS ARE EXPECTED TO DEVELOP LATE TONIGHT AND SATURDAY... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TONIGHT AND SATURDAY. AS IT DOES...STRONG WINDS WILL DEVELOP ACROSS WESTERN NORTH DAKOTA AFTER MIDNIGHT...AND SPREAD EAST ACROSS THE REMAINDER OF CENTRAL NORTH DAKOTA ON SATURDAY. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 45 MPH CAN BE EXPECTED TONIGHT AND SATURDAY OVER WESTERN AND NORTH CENTRAL NORTH DAKOTA. A WIND ADVISORY HAS BEEN ISSUED FOR WEST AND MOST OF CENTRAL NORTH DAKOTA. NDZ001-002-009-010-017-018-031>033-040-041-043-044-161115- /O.CON.KBIS.WI.Y.0026.000000T0000Z-061217T0000Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 911 PM CST FRI DEC 15 2006 /811 PM MST FRI DEC 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND SATURDAY. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS 45 MPH ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019>023-034-035-042-161115- /O.CON.KBIS.WI.Y.0026.061216T1000Z-061217T0000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-GRANT- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...MANDAN...BISMARCK...ELGIN 911 PM CST FRI DEC 15 2006 /811 PM MST FRI DEC 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM CST /3 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM CST /3 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY. A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TONIGHT AND SATURDAY. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS 40 MPH ARE POSSIBLE LATE TONIGHT AND SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 161034 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 434 AM CST SAT DEC 16 2006 ...STRONG WINDS ARE EXPECTED TO DEVELOP THIS MORNING AND CONTINUE THROUGH THE AFTERNOON... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TODAY. STRONG WINDS WILL DEVELOP ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS MORNING. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS 40 TO 50 MPH CAN BE EXPECTED. A WIND ADVISORY HAS BEEN ISSUED FOR WEST AND MOST OF CENTRAL NORTH DAKOTA FOR THIS MORNING THROUGH 6 PM CST OR 5 PM MST THIS AFTERNOON. NDZ001>005-009>013-017>023-031>035-040>044-161845- /O.CON.KBIS.WI.Y.0026.000000T0000Z-061217T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER 434 AM CST SAT DEC 16 2006 /334 AM MST SAT DEC 16 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A STRONG LOW PRESSURE SYSTEM WILL TRACK ACROSS SOUTHERN CANADA TODAY. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS 40 TO 50 MPH ARE LIKELY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 161633 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1033 AM CST SAT DEC 16 2006 ...STRONG WINDS THROUGH THE AFTERNOON... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TODAY. STRONG WINDS WILL SPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH BY EVENING. NDZ025-036-037-170000- /O.EXA.KBIS.WI.Y.0026.000000T0000Z-061217T0000Z/ FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...CARRINGTON...STEELE...JAMESTOWN 1033 AM CST SAT DEC 16 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TODAY. STRONG WINDS WILL SPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH BY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001>005-009>013-017>023-031>035-040>044-170000- /O.CON.KBIS.WI.Y.0026.000000T0000Z-061217T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON... MANDAN...BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER 1033 AM CST SAT DEC 16 2006 /933 AM MST SAT DEC 16 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA TODAY. STRONG WINDS WILL SPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH BY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
000 WWUS73 KBIS 161857 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1257 PM CST SAT DEC 16 2006 ...STRONG WINDS THROUGH THE AFTERNOON... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA THIS AFTERNOON. STRONG WINDS WILL CONTINUE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH SLOWLY THIS EVENING. NDZ045>048-050-051-170000- /O.EXA.KBIS.WI.Y.0026.000000T0000Z-061217T0000Z/ SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1257 PM CST SAT DEC 16 2006 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA THIS AFTERNOON. STRONG WINDS WILL CONTINUE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH SLOWLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001>005-009>013-017>023-025-031>037-040>044-170000- /O.CON.KBIS.WI.Y.0026.000000T0000Z-061217T0000Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER 1257 PM CST SAT DEC 16 2006 /1157 AM MST SAT DEC 16 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. A LOW PRESSURE SYSTEM WILL TRACK ACROSS SASKATCHEWAN AND MANITOBA THIS AFTERNOON. STRONG WINDS WILL CONTINUE ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE AFTERNOON. WEST WINDS OF 25 TO 35 MPH...WITH WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH SLOWLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
000 WWUS73 KBIS 162053 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 253 PM CST SAT DEC 16 2006 ...STRONG WINDS INTO THE EVENING... .A LOW PRESSURE SYSTEM WILL TRACK ACROSS MANITOBA THIS EVENING. STRONG WINDS WILL CONTINUE ACROSS WESTERN AND CENTRAL NORTH DAKOTA INTO EARLY EVENING. WEST WINDS OF 25 TO 35 MPH...AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH SLOWLY THIS EVENING. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-170300- /O.EXT.KBIS.WI.Y.0026.000000T0000Z-061217T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 253 PM CST SAT DEC 16 2006 /153 PM MST SAT DEC 16 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. A LOW PRESSURE SYSTEM WILL TRACK ACROSS MANITOBA THIS EVENING. STRONG WINDS WILL CONTINUE ACROSS WESTERN AND CENTRAL NORTH DAKOTA INTO EARLY EVENING. WEST WINDS OF 25 TO 35 MPH...AND WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED. WINDS WILL DIMINISH SLOWLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JF
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Dec 15, 2:33 PM MST, 38 minutes earlier.
Area forecast discussion, Dec 15, 2:33 PM MST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 333 PM CST FRI DEC 15 2006 .SHORT TERM... CONCERN TODAY IS WINDS FOR TONIGHT AND SATURDAY. WILL GO WITH A WIND ADVISORY WESTERN THIRD TONIGHT..AND GENERALLY WEST AND NORTH FOR SATURDAY. HAVE MONITORED THE WINDS ACROSS MONTANA THIS AFTERNOON. FEEL THERE WILL BE AN OPPORTUNITY FOR TEMPERATURE INVERSIONS TO SET UP THIS EVENING BEFORE THE STRONG WINDS ARRIVE. THIS WILL LIMIT THE WIND GUSTS. GRADIENT WINDS STRONG ENOUGH FOR WIND ADVISORY LATE TONIGHT AND SATURDAY ACROSS ALL BUT THE SOUTHEAST PORTION. WILL LEAVE THE JAMESTOWN AREA AND SOUTH OUT OF ADVISORY. BISMARCK WILL BE ON THE EDGE OF THE WINDS. AM NOT TO IMPRESSED WITH PRECIP CHANCES SUNDAY THROUGH TUESDAY. DID NOT MAKE MAJOR CHANGES. .LONG TERM... EXTENDED PERIOD WILL REMAIN MOSTLY DRY WITH ABOVE NORMAL TEMPERATURES CONTINUING. MODELS ARE STILL HAVING TROUBLE WITH NORTHERN SHORTWAVE TRACKS. ECMWF AND GFS ALSO CANT DECIDE ON WHETHER TO PHASE NORTHERN STREAM WITH SOUTHERN CUT OFF LOW ON WED OR NOT. HAVE TO BELIEVE CANADIAN SOLUTION OF NOT PHASING AND KEEPING NORTHERN STREAM TRACK FAR ENOUGH NORTH IN INTERIOR CANADA. THIS WOULD CREATE A WEAKER MID LEVEL SHORTWAVE ACROSS THE AREA...AND ALLOW FOR EVEN SMALLER PRECIP CHANCES...ESPECIALLY SOUTH. WITH THIS IN MIND...HAVE KEPT HIGHS ABOVE NORMAL AND LOWS AT OR SLIGHTLY ABOVE NORMAL...WITH DRY AIR IN PLACE. NOT ANTICIPATING ANY APPRECIABLE PRECIP. HAVE JUST ADDED A VERY SMALL CHANCE FAR NORTH WITH WED DISTURBANCE GRAZING THE INTERNATIONAL BORDER. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 4 AM CST /3 AM MST/ TO 6 PM CST /5 PM MST/ SATURDAY FOR NDZ003>005-011>013-019>023-034-035-042. WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ SATURDAY FOR NDZ001-002- 009-010-017-018-031>033-040-041-043-044. && WAA/JC
Hazardous weather outlook, Dec 15, 3:22 AM MST, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 422 AM CST FRI DEC 15 2006 NDZ001>004-009>012-017>019-021-031>033-040-041-043-044-161030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 422 AM CST FRI DEC 15 2006 /322 AM MST FRI DEC 15 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND WESTERN NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM IN ALBERTA THIS MORNING WILL MOVE EAST ACROSS SASKATCHEWAN AND MANITOBA TONIGHT AND SATURDAY. VERY STRONG WINDS WILL DEVELOP ALOFT WHICH MAY ENHANCE THE STRENGTH OF THE SURFACE WINDS TONIGHT. STRONG WEST WINDS OF 25 TO 35 MPH ARE LIKELY...AND IF THE WINDS LINK WITH THE WINDS ALOFT GUSTS OF UP TO 60 MPH COULD OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE POTENTIAL FOR VERY STRONG WINDS WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA SATURDAY...DIMINISHING IN THE LATE AFTERNOON AS THE SURFACE LOW MOVES EAST INTO ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ005-013-020-022-023-025-034>037-042-045>048-050-051-161030- ROLETTE-PIERCE-OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 422 AM CST FRI DEC 15 2006 /322 AM MST FRI DEC 15 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A STRONG LOW PRESSURE SYSTEM IN ALBERTA THIS MORNING WILL MOVE ACROSS SASKATCHEWAN AND MANITOBA TONIGHT AND SATURDAY. VERY STRONG WINDS WILL DEVELOP ALOFT WHICH MAY ENHANCE THE SURFACE WINDS CAUSING STRONG GUSTS. TONIGHT WILL BE WINDY WITH WEST WINDS 20 TO 30 MPH. WIND GUSTS COULD REACH 45 TO 50 MPH IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINDY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE DAY SATURDAY...ENDING IN THE EVENING AS THE SURFACE LOW MOVES EAST INTO ONTARIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in North Dakota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.